On the Equivalence of Mu-Invariant Measures for the Minimal Process and its Q-Matrix

Pollett, PK (1986) On the Equivalence of Mu-Invariant Measures for the Minimal Process and its Q-Matrix. Stochastic Processes and Their Applications, 22 2: 203-221. doi:10.1016/0304-4149(86)90002-5


Author Pollett, PK
Title On the Equivalence of Mu-Invariant Measures for the Minimal Process and its Q-Matrix
Journal name Stochastic Processes and Their Applications   Check publisher's open access policy
ISSN 0304-4149
Publication date 1986-07
Sub-type Article (original research)
DOI 10.1016/0304-4149(86)90002-5
Volume 22
Issue 2
Start page 203
End page 221
Total pages 19
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 28 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 18 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 03 May 2013, 18:21:57 EST by System User